I am or was a crane operater. No one will hire a crane operater that can't control hand movement. I took latuda and my hands begin to shake. Couldn't eat with a spoon everything fell out of it. I don't have Parkinson's that's what my psychiatrist told me that was wrong with me. He was the biggest a-hole I ever met. now I'm out of work out of money and can't do anything to make it up. So I'm doing the same thing looking for somebody that's suing the pharmaceutical company that made it
I wish I had a good answer. I was on Latuda for 6 months. I had at least 3 episodes where I blacked out. Hospitalized for the first one and terrified my family the others. I have zero memories of these episodes or what I did. But I did have to survive the embarrassing fallout. I lost 2-3 days each time, and was only semi coherent for 2 days after that until I felt sort of normal. I overdosed on all my other meds, something I have never done, and why did I overdose? I dunno because I don't remember. My husband recorded me acting like a hopped up druggie, red glazed over eyes shaking mumbling and trying to take more meds. My hubby took my medications from me and had to play nurse giving me what I needed and when. He once found me shuffling down the middle of the road, in my pajamas, in the middle of the day. I disappeared for hours and I may never fully know what I did during those times.
Once at 11pm in the pouring rain I decided to walk to work, again in pajamas, my 13 year old daughter had to chase after me in the rain until my husband caught up. Took both of them to get me home, I fought back! I lost work as did my hubby. luckily I didn't lose my job. between the absurd cost of the medication, my erratic behavior and a hospital visit I filed bankruptcy. I also have the body/limb twitches, violently some part of my body twitches for no reason. hard to drive when my head decides it needs to look over the right shoulder right now! also gained 20 pounds that I can't lose.
My daughter has struggled with depression and eating disorders since thirteen, now twenty-seven. She excels in college, four classes away from her biology/chemistry degree, headed to medical school next year with a high gpa, her dream us to be an ER doc. Her Psyc put her on Latuda and before being on the drug only three weeks the symptoms of TD hit. Right now she can’t even sleep, the continual facial distortions, scratching, grunting, difficult breathing, lack of concentration, arms jerking, constant leg movement when at rest.. last night I was up with her until 4:00 am .. she can’t drive, she’s missing classes.. I’m so afraid her life is over not to mention her goal of emergency medicine, she’s worked so hard. She’s been off the drug for two weeks and she just continues to get worse every day. What can I do for her?
Her Psyc wants to put her on Rexulti now, but how do we lessen these symptoms and get her some rest? She’s exhausted from the constant movement.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2010 • 1 answer
Updated 26 May 2018 • 7 answers
Updated 19 Jun 2018 • 8 answers
Updated 31 Oct 2017 • 1 answer
Updated 20 Jun 2018 • 2 answers